# SDR CALA2024071602050

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 49,013 hours, 25,881 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED PER AMM. BIRD STRIKE ON RIGHT  SIDE LOWER NOSE DURING  TAKEOFF.  NO ABNOR MAL INSTRUMENT INDICATIONS. CW BIRD STRIKE INSP REF AMM 05-51-14 NO DAMAGE OR BIRD STRIKE FOUND. OK FOR SVC
